# SDR P5CA2021053100210

- Difficulty date: June 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 21,068 hours, 5,500 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bolt
- Part number: MS948906
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE DURING T/R  ELECTRO-MECH  BRAKE TEST FOUND THE  MANUAL  DRIVE COVER ON CDU MANUAL PAD  HELICOIL AND BOLT MISSING.  FOUND JUST MISSING BOLT HELICOIL IS GOOD, INSTALLED NEW BOLT AT #1 ENG I/B T/REV PER AMM 20-11-00-910-802.
